Publikacje

1. J. Banaś, S. Dudek, The Technique of Measures of Noncompactness in Banach Algebras and Its Applications to Integral Equations, Abstr. Appl. Anal. vol. 2013, Article ID 537897, 15 pages.

2. S. Dudek, L. Olszowy, Continuous Dependence of the Solutions of Nonlinear Integral Quadratic Volterra Equation on the Parameter, Journal of Function Spaces, vol. 2015, Article ID 471235, 9 pages.

3. S. Dudek, Fixed point theorems in Fréchet algebras and Fréchet spaces and applications to nonlinear integral equations, Appl. Anal. Discr. Math. 11 (2017) 340-357.

4. S. Dudek, Measures of Noncompactness in a Banach Algebra and Their Applications, J. Math. Appl. 40 (2017) 69-84.

5. S. Dudek, L. Olszowy, On generalization of Darbo-Sadovskii's type fixed point theorems for iterated mappings in Fréchet spaces, J. Fixed Point Theory Appl., (2018) 20:146.

Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Akceptuję